Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10077/13169
Titolo: On elliptic curves of bounded degree:a polarized Abelian surface
Autore/i: Guerra, Lucio
Parole chiave: Elliptic curveAbelian surfacepolarizationlattice points
Data: 2016
Editore: EUT Edizioni Università di Trieste
Numero nella collana: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: For a polarized compleax Abelian surface A we study the function NA(t) counting the number of elliptic curves in A with degree bounded by t. We describe elliptic curves as solutions of an explicit Diophantine equation, and we show that computing the number of solutions is reduced to the classical problem in Number Theory of counting lattice points lying on an explicit bounded subset of Euclidean space. We obtain in this way some asymptotic estimate for the counting function.
URI: http://hdl.handle.net/10077/13169
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13169
È visualizzato nelle collezioni:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

File in questo documento:
File Descrizione DimensioniFormato
23_RIMUT48.pdf1.53 MBAdobe PDFMiniatura
Visualizza/apri
Visualizza tutti i metadati del documento


CORE Recommender

Page view(s)

227
checked on 11-apr-2019

Download(s)

107
checked on 11-apr-2019

Google ScholarTM

Check

Altmetric


Questo documento è distribuito in accordo con Licenza Creative Commons Creative Commons